BibTeX record journals/jlp/CavedonL89

download as .bib file

@article{DBLP:journals/jlp/CavedonL89,
  author    = {Lawrence Cavedon and
               John W. Lloyd},
  title     = {A Completeness Theorem for {SLDNF} Resolution},
  journal   = {J. Log. Program.},
  volume    = {7},
  number    = {3},
  pages     = {177--191},
  year      = {1989},
  url       = {http://dx.doi.org/10.1016/0743-1066(89)90020-4},
  doi       = {10.1016/0743-1066(89)90020-4},
  timestamp = {Thu, 01 Dec 2011 17:16:22 +0100},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/jlp/CavedonL89},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}